# SDR R61A2024032900137

- Difficulty date: March 6, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 17085668401
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL COVER STANDOFF HAS CORROSION. MX REPLACED BRACKET IAW SRM 51-41-01
